# SDR HNAA2022010400027

- Difficulty date: January 4, 2022
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 46,263 hours, 42,841 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E893034 - CORROSION IN GALLEY AREA ON CROSS BEAM AT FRAME 20 ... REMOVED CORRODED CROSSBEAM, DRILLED UP AND INSTALLED NEW FLOOR CROSS BEAM AT FRAME 20 IN GALLEY AREA IAW EMB 145 SRM 51-40-02.
